On uniqueness, regularity and stability of solutions of strongly nonlinear elliptic variational inequalities

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)379-392
Number of pages14
JournalActa Mathematica Hungarica
Volume55
Issue number3-4
DOIs
Publication statusPublished - Sep 1990

Fingerprint

Elliptic Variational Inequality
Regularity of Solutions
Uniqueness of Solutions
Stability of Solutions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On uniqueness, regularity and stability of solutions of strongly nonlinear elliptic variational inequalities. / Simon, L.

In: Acta Mathematica Hungarica, Vol. 55, No. 3-4, 09.1990, p. 379-392.

Research output: Contribution to journalArticle

@article{cb9171b7bf3d4ede96bf4d2576157f42,
title = "On uniqueness, regularity and stability of solutions of strongly nonlinear elliptic variational inequalities",
author = "L. Simon",
year = "1990",
month = "9",
doi = "10.1007/BF01950946",
language = "English",
volume = "55",
pages = "379--392",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On uniqueness, regularity and stability of solutions of strongly nonlinear elliptic variational inequalities

AU - Simon, L.

PY - 1990/9

Y1 - 1990/9

UR - http://www.scopus.com/inward/record.url?scp=0040911749&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040911749&partnerID=8YFLogxK

U2 - 10.1007/BF01950946

DO - 10.1007/BF01950946

M3 - Article

VL - 55

SP - 379

EP - 392

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -